Header

UZH-Logo

Maintenance Infos

A simple estimator for the characteristic exponent of the stable paretian distribution


Mittnik, Stefan; Paolella, Marc S (1999). A simple estimator for the characteristic exponent of the stable paretian distribution. Mathematical and Computer Modelling, 29(10-12):161-176.

Statistics

Citations

Dimensions.ai Metrics
2 citations in Web of Science®
5 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Scopus Subject Areas:Physical Sciences > Modeling and Simulation
Physical Sciences > Computer Science Applications
Language:English
Date:1999
Deposited On:30 Jul 2014 13:13
Last Modified:09 Sep 2021 22:28
Publisher:Pergamon
ISSN:0895-7177
OA Status:Closed
Publisher DOI:https://doi.org/10.1016/S0895-7177(99)00099-0
Other Identification Number:merlin-id:4492

Download

Full text not available from this repository.
View at publisher

Get full-text in a library